Alvedon 500mg 10 Tablets
- Alvedon 500 mg (Paracetamol) is often used to relieve headache, toothache, fever associated with colds, menstrual pain, muscle pain ,and influenza.
- Dosage and administration of Alvedon Paracetamol 500 mg: Adults: 1-2 tablets every 6-8 hours Children: ½ - 1 tablet every 6-8 hours If somehow the patient missed a dosage, give the subsequent dosage when discomfort and/or fever continue, and afterwards administer the next dosage every 4 to 6 hours afterwards. Do not consume two doses.
- Alvedon Paracetamol 500 mg has contraindications to: Allergy to paracetamol Anemia Lung and Heart disease Kidney and Liver disease Alvedon 500 mg contains paracetamol and has precautions for patients with: Severe liver damage Kidney problem Patient taking warfarin Pregnancy and lactation
- When taken at a recommended dosage as well as for the appropriate duration of time, paracetamol has a minimal risk of side effects. There's been instances of skin problems, hypersensitivity reactions, changes in the number of white blood cells and platelets, along with mild gastrointestinal problems.
Form / Variation
LTO Registration No.
Mediclick, Caring that Clicks – Proactive, Integrated and Personalized Healthcare
Who Are We?
Mediclick Philippines is a digital pharmacy that connects Filipinos to healthcare products and solutions such as supplements, vitamins, over-the-counter, and prescribed medicines. It is designed to elevate Filipinos pharmacy experience by eliminating the need to go out and gear up for the long lines. We operate a nation-wide logistics network with several warehouses across the country.
What Do We Offer?
We offer not only the convenience of online shopping for medicine and healthcare products at reasonable prices, but also personalized services such as automated subscriptions, consults with medical experts, and diagnostic tests.
Why Order From Us?
We aim to provide you with low prices, genuine products, wide assortment, fast fulfillment, responsive customer service, and a pharmacist on call.